# SDR CALA2025050504452

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5323058520007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TORSION BOX COVER REQUIRES REPLACEMENT.   REPLACED FWD PIT TORSION BOX COVER.    REMOVED AND REPLACED FWD IT TORSION BOX COVER IAW A320 SRM 51-42 -11.
